How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. German Your Own Question
Dr. German
Dr. German, Doctor (MD)
Category: Health
Satisfied Customers: 3834
Experience:  MD
3310972
Type Your Health Question Here...
Dr. German is online now
A new question is answered every 9 seconds

The right side of my face is burning up and flushed...what

Customer Question

The right side of my face is burning up and flushed...what is causing this?
Submitted: 5 years ago.
Category: Health
Expert:  Dr. German replied 5 years ago.
Hi, welcome to justanswer , this burning face sensation and flushing could be product of multiple conditions including : hormonal disorders including irregular levels of estrogen and progesterone, alcohol , food allergies or food additives, eczema or contact dermatitis ( which could be product of a skin allergic reaction or skin irritation), neurological disorders ( including brain masses, spinal cord lesions ) , peripheral nerve damage ,irritation or inflammation, diabetes, rosacea ( in which the patient experiences a red facial rash ), medication side effects including vasodilators, morphine , steroids , thyroid medications or medications to manage high blood pressure, food poisoning , internal body masses that produce serotonin, pheochromocytoma ( adrenal gland masses that produce epinephrine and norepinephrine) , shingles or a reactivation of the varicella zoster virus , trigeminal neuralgia or trigeminal nerve irritation, inflammation or compression.


What you should do if these symptoms persist will be consulting a doctor so you can be evaluated.


My real advice if you are unable to contact a doctor today , will be going to the emergency immediately . If your symptoms are product of shingles ( which is a reactivation of the varicella zoster virus ) , receiving antiviral medication early will reduce the chance of developing serious complications


If you are taking any type of medication , it would be proper to determine if any of these medications is producing this right side facial burning and flushing sensation. In which case , your doctor will need to change your current medication by other one that does not produce these side effects .

Your doctor will need to perform a physical examination and some tests including nerve conduction tests , glucose blood levels and some image tests could be necessary .

With these tests , your doctor will be able to determine which of these conditions is producing your symptoms so You can receive the adequate treatment .

If you like the answer, please click accept so I can get credit for my work. A bonus will always be sincerely appreciated. I do not get credit for my work until you click the green accept button.

If you have any additional questions or doubts , just ask me so I can help you.


Dr. German, Doctor (MD)
Category: Health
Satisfied Customers: 3834
Experience: MD
Dr. German and other Health Specialists are ready to help you
Expert:  Dr. Anil replied 2 years ago.
Our chat has ended, but you can still continue to ask me questions here until you are satisfied with your answer. Come back to this page to view our conversation and any other new information.

What happens now?

If you haven’t already done so, please rate your answer above. Or, you can reply to me using the box below.